MathSciNet Relay Station
MathSciNet bibliographic data
MR1233625 60H10 (34F05)
Antonelli, Fabio Backward-forward stochastic differential equations. Ann. Appl. Probab. 3 (1993), no. 3, 777–793.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement